Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Parametrized dynamics of the Weierstrass elliptic function
HTML articles powered by AMS MathViewer

by Jane Hawkins and Lorelei Koss PDF
Conform. Geom. Dyn. 8 (2004), 1-35 Request permission


We study parametrized dynamics of the Weierstrass elliptic $\wp$ function by looking at the underlying lattices; that is, we study parametrized families $\wp _{\Lambda }$ and let $\Lambda$ vary. Each lattice shape is represented by a point $\tau$ in a fundamental period in modular space; for a fixed lattice shape $\Lambda = [1, \tau ]$ we study the parametrized space $k \Lambda$. We show that within each shape space there is a wide variety of dynamical behavior, and we conduct a deeper study into certain lattice shapes such as triangular and square. We also use the invariant pair $(g_2, g_3)$ to parametrize some lattices.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45
  • Retrieve articles in all journals with MSC (2000): 37F45
Additional Information
  • Jane Hawkins
  • Affiliation: Department of Mathematics, University of North Carolina at Chapel Hill, CB #3250, Chapel Hill, North Carolina 27599-3250
  • MR Author ID: 82840
  • Email:
  • Lorelei Koss
  • Affiliation: Department of Mathematics and Computer Science, Dickinson College, P.O. Box 1773, Carlisle, Pennsylvania 17013
  • MR Author ID: 662937
  • Email:
  • Received by editor(s): May 21, 2003
  • Received by editor(s) in revised form: January 23, 2004
  • Published electronically: February 24, 2004
  • Additional Notes: The second author was supported in part by NSF Grant 9970575
  • © Copyright 2004 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 8 (2004), 1-35
  • MSC (2000): Primary 37F45
  • DOI:
  • MathSciNet review: 2060376